Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some variational problems on certain Sobolev spaces and perfect splines


Author: Samuel Karlin
Journal: Bull. Amer. Math. Soc. 79 (1973), 124-128
MSC (1970): Primary 46E35
MathSciNet review: 0308769
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Glaeser, Prolongement extrema de functions differentiables d'une variable, J. Approximation (to appear).
  • 2. R. Louboutin, "Sur une bonne partition de l'unite," in Le Prolongateur de Whitney. Vol. II, edited by Glaeser, University of Rennes, 1967.
  • 3. I. J. Schoenberg, The perfect 𝐵-splines and a time-optimal control problem, Israel J. Math. 10 (1971), 261–274. MR 0320594 (47 #9130)
  • 4. I. S. Schoenberg and A. Cavaretta, Solution of Landau's problem concerning higher derivatives on the half line, Report #1050, Math. Research Center, University of Wisconsin, Madison, Wis., 1970.
  • 5. V. M. Tihomirov, Best methods of approximation and interpolation of differentiable functions in the space 𝐶[-1,1]., Mat. Sb. (N.S.) 80 (122) (1969), 290–304 (Russian). MR 0256043 (41 #703)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E35

Retrieve articles in all journals with MSC (1970): 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13126-X
PII: S 0002-9904(1973)13126-X